# SDR DL72S960452

- Difficulty date: February 28, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N467DA
- Make and model: Boeing 727232
- Aircraft serial: 20744
- System (JASC): 5751 · Ailerons
- Part: Spar
- Part number: 652176624
- Condition: Cracked
- Location: Aileron
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPAR WAS FOUND CRACKED NEAR TAB FITTING.  SPLICED SPAR SECTION PER SRM 51-40-3 FIG 1.  FOUND DURING SHOP INSPECTION OF AILERON ASSEMBLY.
